Alert archive / Tennessee / Tornado Warnings in 2010
Tornado Warning 1, NWS Nashville, TN
NWS Nashville, TN issued this tornado warning at Jan 21, 2010, 2:44 PM CST for Clay County, Macon County, Trousdale County, Tennessee. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 21, 2010, 2:44 PM CST (20:44 UTC)
- Expired
- Jan 21, 2010, 3:15 PM CST
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Clay County, TN, Macon County, TN, Trousdale County, TN
The radar
The Nashville radar (KOHX), 58 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 21, 2:55 PM CST | HAIL 1 | Lafayette, TN | QUARTER SIZED HAIL REPORTED IN DOWNTOWN LAFAYETTE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.7 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 540 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
783
WFUS54 KOHX 212044
TOROHX
TNC027-111-169-212115-
/O.NEW.KOHX.TO.W.0001.100121T2044Z-100121T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
244 PM CST THU JAN 21 2010
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN TROUSDALE COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN CLAY COUNTY IN MIDDLE TENNESSEE...
MACON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 315 PM CST
* AT 235 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 8 MILES
SOUTHWEST OF LAFAYETTE...OR NEAR HARTSVILLE...MOVING NORTHEAST AT
35 MPH.
* THE TORNADO WILL BE NEAR...
LAFAYETTE BY 250 PM CST...
RED BOILING SPRINGS BY 300 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3664 8599 3663 8568 3642 8592 3643 8598
3639 8597 3639 8598 3639 8603 3636 8607
3646 8620 3664 8601
TIME...MOT...LOC 2044Z 222DEG 31KT 3647 8603
$$
BOYD2 follow-up statements
446
WWUS54 KOHX 212053
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
253 PM CST THU JAN 21 2010
TNC027-111-169-212115-
/O.CON.KOHX.TO.W.0001.000000T0000Z-100121T2115Z/
TROUSDALE TN-CLAY TN-MACON TN-
253 PM CST THU JAN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR MACON...
NORTHWESTERN CLAY AND NORTHEASTERN TROUSDALE COUNTIES...
AT 244 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAFAYETTE...MOVING
NORTHEAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
RED BOILING SPRINGS BY 300 PM CST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
&&
LAT...LON 3664 8599 3663 8568 3642 8592 3643 8598
3639 8597 3639 8598 3639 8603 3636 8607
3646 8620 3664 8601
TIME...MOT...LOC 2052Z 222DEG 31KT 3652 8597
$$
BOYD737
WWUS54 KOHX 212102
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
302 PM CST THU JAN 21 2010
TNC169-212110-
/O.CAN.KOHX.TO.W.0001.000000T0000Z-100121T2115Z/
TROUSDALE TN-
302 PM CST THU JAN 21 2010
...THE TORNADO WARNING FOR NORTHEASTERN TROUSDALE COUNTY IS
CANCELLED...
LAT...LON 3663 8581 3663 8569 3662 8569 3642 8592
3643 8594 3644 8613 3644 8615 3648 8618
3664 8601
TIME...MOT...LOC 2100Z 222DEG 31KT 3657 8591
$$
TNC027-111-212115-
/O.CON.KOHX.TO.W.0001.000000T0000Z-100121T2115Z/
CLAY TN-MACON TN-
302 PM CST THU JAN 21 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR MACON AND
NORTHWESTERN CLAY COUNTIES...
AT 259 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR RED BOILING
SPRINGS...OR 7 MILES NORTHEAST OF LAFAYETTE...MOVING NORTHEAST AT 35
MPH. QUARTER SIZE HAIL WAS REPORTED AT 255 PM CST IN THE CITY OF
LAFAYETTE.
THE TORNADO WILL BE NEAR...
RURAL NORTHEASTERN MACON COUNTY AT 310 PM CST
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3663 8581 3663 8569 3662 8569 3642 8592
3643 8594 3644 8613 3644 8615 3648 8618
3664 8601
TIME...MOT...LOC 2100Z 222DEG 31KT 3657 8591
$$
BOYDWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this tornado warning went out at Jan 21, 11:54 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 21, 11:54 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 1154 AM CST THU JAN 21 2010 .UPDATE...FOR 18Z AVIATION FORECAST && .AVIATION... WIDESPREAD MVFR ACROSS MID STATE THIS AFTERNOON. SURFACE WINDS WILL INCREASE IN SPEED WITH GUSTINESS DURING THE AFTERNOON. A STORM OR TWO COULD BECOME SEVERE AROUND BNA TERMINAL DURING THE AFTERNOON AND EARLY EVENING HOURS. EXPECT IFR CONDITONS AT BOTH BNA AND CSV AT 06Z DUE TO CEILINGS. BOYD && .PREV DISCUSSION... /ISSUED 1106 AM CST THU JAN 21 2010/ MESOSCALE UPDATE... BEGINNING TO SEE NEW CELLULAR DEVELOPMENT TAKING PLACE IN SOUTHWEST MIDDLE TN AROUND PERRY COUNTY AT 17Z. MID LEVEL LAPSE RATES ACROSS WESTERN MID TN ARE CLOSE TO 8 DEGS/KM AT 17Z AND RUC HAS SWEAT INDEX > 400 OVER A GOOD PART OF MID STATE AT 18Z. IF STORMS DEVELOP THIS AFTERNOON THEY WILL LIKEY BECOME SEVERE WITH LARGE HAIL DOWNBURST WINDS AND ISOLATED TORNADOES. BOYD PREV DISCUSSION... /ISSUED 1040 AM CST THU JAN 21 2010/ UPDATE... CWA HAS BECOME PRETTY MUCH RAIN-FREE FOR TIME BEING. LOOKING TO OUR W WHERE CONVECTION HAS DEVELOPED CNTRL AR NEAR COLD CORE UPPER LOW. THIS WILL BE MOVING E ALL DAY INTO THIS EVE WITH A CHANCE FOR SEVERE...MAINLY HAILERS. WILL UPDATE ZONES/GRIDS. 17/MAG PREV DISCUSSION... /ISSUED 255 AM CST THU JAN 21 2010/ DISCUSSION... LATEST ANALYSIS SHOWING CLOSED SFC/LL LOWS ACROSS OK/AR...WITH COLD FRONT DOWN INTO EAST TX AND STATIONARY BOUNDARY HANGING JUST NORTH OF THE CWA. ADDITIONALLY...SECONDARY SFC TROUGH AXIS WORKING ACROSS CENTRAL MS/AL IN VICINITY OF H8 BOUNDARY. CLOSED H5 LOW OVER THE OK PANHANDLE AREA EXTENDING TROUGH AXIS DOWN INTO THE NORTHERN GULF. WIDESPREAD CONVECTION CONTINUES ALONG SOUTHERN FEATURES. BRUNT OF STORM SYSTEM EXPECTED LATER TODAY AS SFC/UPPER LOWS MOVE ACROSS THE MID-SOUTH AND JUST NORTH BY 00Z. THIS WILL LIFT MORE FAVORABLE MOISTURE/INSTABILITY/LL-ML JET DYNAMICS INTO THE IMMEDIATE AREA LATER THIS MORNING...THUS EXPECT MASS OF CONVECTION DOWN TO THE SOUTHWEST TO WORK DIRECTLY ACROSS. INSTABILITY ON NEW RUNS SLIGHTLY LESS THAN PREVIOUS BUT ISOLATED SEVERE STILL IN PLAY... ESPECIALLY SOUTH. FLOODING MAYBE ANOTHER CONCERN BUT WITH PRETTY LOW TOTALS SO FAR AND ROUGHLY ANOTHER 1 INCH OR SO EXPECTED AREA-WIDE... IT SHOULD BE MINIMAL LOOKING AT LATEST GUIDANCE. CONVECTION TAPERS OFF TONIGHT AS CLOSED UPPER LOW MOVES FURTHER EAST AND FRONTAL BOUNDARY PASSES OVERNIGHT. EXPECT PCPN TO BECOME MORE SCATTERED IN NATURE TONIGHT...WITH MAYBE A FEW LIGHT SHOWERS LINGERING ON THE PLATEAU EARLY FRI. UPPER RIDGE/SHOT OF DRY AIR MOVE IN FRI BUT FAST MOVER ALREADY EAST BY 12Z SAT. EYES THEN TURN WEST AS NEXT STORM SYSTEM ALREADY IN THE MS RIVER VALLEY AT THAT TIME...WHICH MAY EVENTUALLY BRING A TSTORM OR TWO TO THE EXTREME WEST BY LATE AFTERNOON. MAIN AFFECTS HOWEVER EXPECTED SAT NIGHT AS DEEP MOISTURE WORKS ACROSS WITH PRE- FRONTAL BOUNDARY/ML STREAK AND CONTINUES INTO SUN AS MAIN FRONT CROSSES AND SPOKE OF SHARP UPPER TROUGH NEARS. COOL DOWN THEN COMES FOLLOWED BY SEVERAL WEAK SHORTWAVES SUN NIGHT- MON NIGHT AS UPPER LOW MOVES FROM THE MID-WEST UP INTO CANADA. POOLS OF MOISTURE IN BASES EXPECTED TO LEAVE GOOD AMOUNT OF CLOUDINESS AS WELL AS POSSIBLY BRING A FEW LIGHT RAIN AND/OR SNOW SHOWERS THROUGH THAT PERIOD. ML/UL FLOW THEN FLATTENS PUSHING STORM TRACK NORTH...LEAVING THE CWA DRY TUE-WED. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 01
Hazardous weather outlook, Jan 21, 9:06 AM CST, 5 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 906 AM CST THU JAN 21 2010 TNZ005>011-022>034-056>066-075-077>080-093>095-221130- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 906 AM CST THU JAN 21 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY. THEY WILL BE MOST FAVORABLE IN THE LATE MORNING AND AFTERNOON. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT BUT THE ATMOSPHERE WILL BECOME CONDUCIVE FOR ISOLATED TORNADOES AS WELL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED. 17/MAG
In the hours before
Special weather statement, Jan 21, 1:29 PM CST, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 129 PM CST THU JAN 21 2010 TNZ008-027-028-062-212000- DAVIDSON-RUTHERFORD-SUMNER-WILSON- 129 PM CST THU JAN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...RUTHERFORD...SUMNER AND WILSON COUNTIES... AT 127 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA VERGNE...OR 15 MILES NORTHWEST OF MURFREESBORO...MOVING NORTHEAST AT 40 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
Special weather statement, Jan 21, 1:31 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 131 PM CST THU JAN 21 2010 TNZ075-077-212000- BEDFORD-COFFEE- 131 PM CST THU JAN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BEDFORD AND COFFEE COUNTIES... AT 127 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LYNCHBURG...MOVING NORTHEAST AT 45 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
Special weather statement, Jan 21, 1:53 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 153 PM CST THU JAN 21 2010 TNZ008-009-028>030-212100- MACON-SMITH-SUMNER-TROUSDALE-WILSON- 153 PM CST THU JAN 21 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MACON...SMITH...SUMNER... TROUSDALE AND WILSON COUNTIES... AT 146 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF LEBANON...MOVING NORTHEAST AT 40 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
Special weather statement, Jan 21, 2:09 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 209 PM CST THU JAN 21 2010 TNZ009-010-028>030-212045- CLAY-MACON-SMITH-TROUSDALE-WILSON- 209 PM CST THU JAN 21 2010 ...SIGNIFICANT WEATHER ADVISORY UNTIL 245 PM CST...FOR CLAY...MACON...SMITH...TROUSDALE AND WILSON COUNTIES... AT 205 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF LEBANON...MOVING NORTHEAST AT 40 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
Special weather statement, Jan 21, 2:17 PM CST, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CST THU JAN 21 2010 TNZ059>061-095-212045- GILES-MARSHALL-MAURY-WILLIAMSON- 217 PM CST THU JAN 21 2010 ...SIGNIFICANT WEATHER ADVISORY UNTIL 245 PM CST...FOR GILES...MARSHALL...MAURY AND WILLIAMSON COUNTIES... AT 210 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF MOUNT PLEASANT...OR 13 MILES SOUTHWEST OF COLUMBIA...MOVING NORTHEAST AT 30 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
Special weather statement, Jan 21, 2:26 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 226 PM CST THU JAN 21 2010 TNZ009-010-029-030-212100- CLAY-MACON-SMITH-TROUSDALE- 226 PM CST THU JAN 21 2010 ...SIGNIFICANT WEATHER ADVISORY UNTIL 3 PM CST...FOR CLAY...MACON...SMITH AND TROUSDALE COUNTIES... AT 215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HARTSVILLE...MOVING NORTHEAST AT 35 MPH. HALF INCH SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 9:00 PM CST | River Flood Warning | OHX | Bedford | 12 hr |
| Jan 21, 2:22 PM CST | Severe Thunderstorm Warning | OHX | Marshall, Maury | 23 min |
| Jan 21, 3:08 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Jan 21, 3:31 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Rutherford, Smith, Wilson | 29 min |
| Jan 21, 3:42 PM CST | Severe Thunderstorm Warning | OHX | Cannon, Rutherford | 19 min |
| Jan 21, 3:44 PM CST | Severe Thunderstorm Warning | OHX | Stewart | 31 min |
| Jan 21, 3:49 PM CST | Severe Thunderstorm Warning | OHX | Giles | 26 min |
| Jan 21, 3:49 PM CST | Severe Thunderstorm Warning | OHX | Clay, Jackson, Overton, Putnam | 26 min |
| Jan 21, 3:53 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Smith | 37 min |
| Jan 21, 3:56 PM CST | Tornado Warning | OHX | Giles | 34 min |
| Jan 21, 4:10 PM CST | Tornado Warning | OHX | Clay, Jackson, Overton, Putnam | 35 min |
| Jan 21, 4:19 PM CST | Tornado Warning | OHX | Clay, Overton, Pickett | 26 min |
| Jan 21, 4:25 PM CST | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 35 min |
| Jan 21, 4:28 PM CST | Tornado Warning | OHX | Giles, Lawrence, Maury | 32 min |
| Jan 21, 4:42 PM CST | Severe Thunderstorm Warning | OHX | Clay, Fentress, Overton, Pickett, Putnam | 33 min |
| Jan 21, 4:58 PM CST | Severe Thunderstorm Warning | OHX | White | 14 min |
| Jan 21, 5:02 PM CST | Tornado Warning | OHX | Bedford, Giles, Marshall, Maury | 28 min |
| Jan 21, 5:10 PM CST | Tornado Warning | OHX | Grundy | 35 min |
| Jan 21, 5:27 PM CST | Tornado Warning | OHX | Bedford, Marshall | 18 min |
| Jan 21, 5:39 PM CST | Severe Thunderstorm Warning | OHX | Coffee, Grundy | 36 min |
| Jan 21, 5:46 PM CST | Severe Thunderstorm Warning | OHX | Bedford | 14 min |
| Jan 21, 5:54 PM CST | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 21 min |
Nearby
Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.